• question-icon

    What causes severe joint pain after having orgasm?

default
Posted on Wed, 1 Jun 2016 in Sexual Health
Question: Hello Doctor,


I am 29 years old.
I have joint pain mean in knees ,hands and hip and spinal cord this everything happens after orgasam. This last for few weeks. I had Vit d , cal, phosphorus, CBC test everything came as normal. and fuinally my doctor ordered for CRP, which also came as -ve. I Googled the internet it seems like I have POIS.

My hairs in head mustache and in chest started to fall so done a testosterone test. which again came normal.
kindly help me to get throu out of it
thank u
doctor
Answered by Dr. Ashok Kumar 2 hours later
Brief Answer:
Following are treatment options for POIS

Detailed Answer:
Hello,
Thanks for using Healthcaremagic.

I read your query and understand your concerns.

From the available description I am convinced with the diagnosis of post orgasm illness syndrome which is quite common among youths.

Although there are no definite treatment options are available for the POIS but the following remedies may help you immensely.


SSRI group of medicines show good results in POIS and one such example from the group is capsule Fluoxetine 20 mg to be taken in morning. The results are good after two to four weeks of treatment. Since this is prescription only medicine I request you to get prescription from local doctor to buy the medicine.

Garlic in amount of 15-20 gram per day helps further in POIS. You can increase the amount of garlic in your diet to improve the symptoms of POIS.


So to conclude start taking cap fluoxetine 20 mg and around 15-20 gram of garlic every day.


Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
If not, you may close the discussion and if possible you may rate the answer for my future patients.
In future if you wish to contact me directly, you can use the below mentioned link:
http://doctor.healthcaremagic.com/doctors/dr-ashok-kumar/67386
Thanks and regards.



Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Ashok Kumar 55 minutes later
Thanks for reply......
is this caused by neurotransmitter imbalance or hormonal imbalance ...?

whether post orgasam will cause autoimmune response to body....?

I am not able to walk after orgasam

Please help me if there is any test to rule out....
doctor
Answered by Dr. Ashok Kumar 7 minutes later
Brief Answer:
It is probably due to neurotransmitter imbalance

Detailed Answer:
Dear XXXXXXX
Thanks for reverting back to me.

PIOS is thought o be due to neurotransmitter imbalance particularly deficiency of serotonin in certain brain areas.

There is no study which points out toward hormonal imbalance although it is speculated that hormonal factors play role in causation of POIS.

There is no autoimmune response in regard to POIS. This was just a theory and refuted by research.

The symptoms of POIS are very vague and can be limiting to the person as in your case. We do not have any test till date to either rule out or in , with regard to POIS but history is enough to diagnose the condition.

In my view follow abstince for two weeks and start treatment as advised above. I hope you will see positive results in few weeks.

Hope this assists you further.
Thanks and regards.


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ashok Kumar

Psychiatrist

Practicing since :2000

Answered : 3157 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Testosterone

doctor1 MD

Hello, I am 27 years old, from Bulgaria รข?? Sofia. I am practicing body-building actively and I have been taking anabolic steroids since several...

doctor1 MD

HI I M 23 YEARS YOUNG....MY ESR WESTERGREN VALUE IS 44, I HAVE ECZEMA (OF A ONE RUPEE COIN SIZE)IN LEFT FOOT SINCE 15 YEARS.... ALSO SINCE OCT.2011...

doctor1 MD

i am 21 yrs old but dont have facial growth, i did all the test like teststerone , semin analysis, and like php etc all were normal , neither it is...

doctor1 MD

Hi. I m 33 and had a complete hyst when I was 21. I am on Prometrium (100mg I believe), Estrogel, 1 pump per night, as well as Lexapro and...

doctor1 MD

I have high blood pressure(165/110) and was put on Lisinoprin 3 weeks ago and it has come down about 30 points...however i have head aches and have...

doctor1 MD

My total testosterone level is 735, with my free test level being 71, with a range of 50 to 180 for free test according to the doctor. Is my free...

doctor1 MD

can aplastic anemia be treated with testosterone therapy . the are quite a number of tests (from XXXXXXX XXXXXXX to lesser known medical schools)...

Get personalised answers from verified doctor in minutes across 80+ specialties

195 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Ashok Kumar
  • Q - How to have a successful sexual intercourse?

  • Q - Suggest treatment for OCD

  • Q - Suggest the sleep aids that i can use with Carvedilol?

  • Q - What causes sensitivity to sun light?

  • Q - Is it safe to have 120ml of alcohol everyday?

  • Q - Suggest treatment for orgasmic dysfunction

  • Q - Suggest treatment for non retraction of foreskin

  • Q - Suggest treatment for premature ejaculation

  • Q - How long do psychotic disorders take to get cured?

  • Q - What causes erectile dysfuntion?

backtotop2